MathSciNet Relay Station
MathSciNet bibliographic data
MR757434 (86g:46082) 46L05 (46L30)
Araki, H.; Carey, A. L.; Evans, D. E. On $O\sb{n+1}$. J. Operator Theory 12 (1984), no. 2, 247–264.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement